Jump to content

Compazine


Hopejjj
 Share

Recommended Posts

Has anyone taken anti-nausea meds while in withdrawal and how safe is it? I'm sick constantly and desperate.

12 years of antidepressants and benzodiazepines including Prozac, Paxil, Effexor, lexapro, lamictal, Wellbutrin, Ativan, Xanax, klonopin, cymbalta and abilify. Most recently was on 60 mg of cymbalta, 10 mg of abilify and 1 mg of klonopin 3 times a day as needed. I also take fioricet for migraines and synthroid for hypothyroid. I quit the cymbalta and abilify cold turkey 8 weeks ago which has caused severe physical and psychological withdrawal symptoms. I want to quit klonopin and fioricet also but have been too scared to make myself more sick.

Link to comment
Share on other sites

Or maybe something like vistaril? It says it calms the central nervous system....

12 years of antidepressants and benzodiazepines including Prozac, Paxil, Effexor, lexapro, lamictal, Wellbutrin, Ativan, Xanax, klonopin, cymbalta and abilify. Most recently was on 60 mg of cymbalta, 10 mg of abilify and 1 mg of klonopin 3 times a day as needed. I also take fioricet for migraines and synthroid for hypothyroid. I quit the cymbalta and abilify cold turkey 8 weeks ago which has caused severe physical and psychological withdrawal symptoms. I want to quit klonopin and fioricet also but have been too scared to make myself more sick.

Link to comment
Share on other sites

visteral and compazine are psycho-active and can be similar to psych meds for people like us...

 

seriously...

 

benzos "calm the nervous system" too. 

 

I would stay away except in emergencies...

 

and I speak from experience...I tried all sort of things to get through the darkest times...I had to and I don't regret it for that reason, but I don't recommend it unless one feels like they're dying...(I often did and had to make sure I didn't end up institutionalized so it did make sense at times to take emergency meds) -- it's fighting fire with fire though quite often...I'm grateful those days are over...

Everything Matters: Beyond Meds 

https://beyondmeds.com/

withdrawn from a cocktail of 6 psychiatric drugs that included every class of psych drug.
 

Link to comment
Share on other sites

Ty giaK. I seriously feel like I want to either run to the hospital or to the bridge so I felt it necessary to get something tho I respect and understand what ur saying. I did get Vistaril and will b cautious but there's no way I can function being sick pretty much 24-7. My family is falling apart I couldn't take my son to school yesterday and bills aren't being paid and I'm using all my time at work. It's a big mess. I'm so glad to hear those days r behind u. How long were u sick?

12 years of antidepressants and benzodiazepines including Prozac, Paxil, Effexor, lexapro, lamictal, Wellbutrin, Ativan, Xanax, klonopin, cymbalta and abilify. Most recently was on 60 mg of cymbalta, 10 mg of abilify and 1 mg of klonopin 3 times a day as needed. I also take fioricet for migraines and synthroid for hypothyroid. I quit the cymbalta and abilify cold turkey 8 weeks ago which has caused severe physical and psychological withdrawal symptoms. I want to quit klonopin and fioricet also but have been too scared to make myself more sick.

Link to comment
Share on other sites

I'm still sick, but I don't need to resort to emergency meds anymore...but in fact I can no longer take anything of that kind as I now react really badly...that is the biggest reason I say to be very careful...they can turn on you if you develop sensitivities like many of us do...

 

I'm much better these days and continue to improve...as do all of us...for a long time it wasn't obvious and now it is...  :-) 

Everything Matters: Beyond Meds 

https://beyondmeds.com/

withdrawn from a cocktail of 6 psychiatric drugs that included every class of psych drug.
 

Link to comment
Share on other sites

  • 4 weeks later...

Any other nausea meds to stay away from?  I was considering having my ENT prescribe one just in case I need it after surgery.  

 

But then it seemed that many years ago, milk of magnesia did the job.  I may just go with that.

 

Hopejjj, I hope things have gotten better.   Gia, I am glad you are healing.

 

CS

Drug cocktail 1995 - 2010
Started taper of Adderall, Wellbutrin XL, Remeron, and Doxepin in 2006
Finished taper on June 10, 2010

Temazepam on a PRN basis approximately twice a month - 2014 to 2016

Beginning in 2017 - Consumption increased to about two times per week

April 2017 - Increased to taking it full time for insomnia

Link to comment
Share on other sites

I was given Promethazine for nausea (side effects from IV meds to treat my neuromuscular disease) and experienced awful muscle spasms and unrest. The jitters had me roaming the halls dragging my IV pole.  I researched it and found it was a cousin to Thorazine.  When I saw that I had it stopped and switched to generic Zophran. I'd been psych drug for some time but still react badly to any drugs similar in makeup.

Unable at this time to correspond by private message.

 

Link to my Introduction thread: http://survivingantidepressants.org/index.php?/topic/2477-aria-my-psych-journey/

Reading my psychiatric records: http://survivingantidepressants.org/index.php?/topic/5466-drugged-crazy-reading-my-psychiatric-records/

My Success Story is listed under "Aria's Recovery".

 

Link to comment
Share on other sites

Gosh Aria, what a frightening experience.  You must have been terrified.  How awful that you continue to have adverse reactions.

 

CS

Drug cocktail 1995 - 2010
Started taper of Adderall, Wellbutrin XL, Remeron, and Doxepin in 2006
Finished taper on June 10, 2010

Temazepam on a PRN basis approximately twice a month - 2014 to 2016

Beginning in 2017 - Consumption increased to about two times per week

April 2017 - Increased to taking it full time for insomnia

Link to comment
Share on other sites

 Share

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy